# SDR UALA2011092605200

- Difficulty date: September 24, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 87,679 hours, 14,025 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S O2 MASK TEST SWITCH STICKS IN TEST POSITION.  REPLACED O2 MASK BOX PER MM.
